# SDR DLM88000556

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 23,612 hours, 18,673 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Component: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT.  DCA MTC FOUND STRUT FLAT.  SERVICED SAME, SWUNG GEAR ALL NORMAL.
